# SDR USAA20110603SB085

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SEAT 11C FLOOR LEVEL EMERGENCY LIGHT TRIM BROKEN.  REPLACED EMERGENCY EXIT ROW LIGHT 11C.
